Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized Thom spectra and transversality for spherical fibrations


Author: Norman Levitt
Journal: Bull. Amer. Math. Soc. 76 (1970), 727-731
MSC (1970): Primary 5568, 5710; Secondary 5550, 5730
DOI: https://doi.org/10.1090/S0002-9904-1970-12524-1
MathSciNet review: 0258042
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, The Kervaire invariant of framed manifolds and its generalization, Ann. of Math. (2) 90 (1969), 157-186. MR 251736
  • 2. W. Browder, Surgery on simply connected manifolds (to appear). MR 757717
  • 3. F. Quinn, Thesis, Princeton University, Princeton, N. J., 1969.
  • 4. C. T. C. Wall, Surgery on non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217-276. MR 35 #3692. MR 212827

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5568, 5710, 5550, 5730

Retrieve articles in all journals with MSC (1970): 5568, 5710, 5550, 5730


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12524-1

American Mathematical Society